# SDR CALA2014010200008

- Difficulty date: December 27, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 45,740 hours, 16,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410Y8
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY BETWEEN STATION 294 & 312 APPROXIMATELY RBL 16 LIGHT CORROSION ON FLOOR SUPPORT.  R & R FLOOR SUPPORT BETWEEN STATION 294 & 312 APPROXIMATELY RBL 16 IAW SRM 51-40-02.
